MathSciNet Relay Station
MathSciNet bibliographic data
MR1440932 (98h:58164) 58F23 (30D05)
Petersen, Carsten Lunde Local connectivity of some Julia sets containing a circle with an irrational rotation. Acta Math. 177 (1996), no. 2, 163–224.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement